QUT ePrints

Time fractional diffusion-reaction equation

Liu, Fawang (2005) Time fractional diffusion-reaction equation. Numerical Mathematics (English Series): a journal of Chinese universities, 27(3), pp. 267-273.

Impact and interest:

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 45313
Item Type: Journal Article
ISSN: 1004-8979
Subjects: Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > APPLIED MATHEMATICS (010200)
Australian and New Zealand Standard Research Classification > MATHEMATICAL SCIENCES (010000) > NUMERICAL AND COMPUTATIONAL MATHEMATICS (010300)
Deposited On: 25 Aug 2011 08:18
Last Modified: 24 Oct 2011 10:10

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page